# SDR IPXA2017022114269

- Difficulty date: February 6, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 104,615 hours, 17,614 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B389614
- Condition: Corroded
- Location: Bs 1760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, CORROSION AND A CRACK ON MAIN DECK SEAT TRACK AT BS 1760 , RBL 98.58.  REPAIR IAW SR 4-369057913.
